# SDR GAIA04086OP

- Difficulty date: July 10, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency  Light
- Component: Emergency Light
- Component part number: 1000677
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOPERATIVE.  RELAMPED AND CLEANED BATTERY CONTACTS, OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
